I am doing about one to two bags a day. I want to stop and want something to offset the wd...
I have been sniffing heroin for three weeks now and want to stop. Please help!?
- 10 Jan 2012 by cpcp2011
- 10 January 2012
Is this all you have done recently concerning opiates, 3 weeks of Heroin? Or were you hooked on pills before the dope? If all you have is a 3 week Heroin habit the wds won't be so bad. One good thing about Heroin is it's a very short lasting drug, so the wds shouldn't last real long. I'm not even certain you have a physical addiction in 3 weeks. It's probably mostly psychological.
The drugs that make wds milder are all scripts. Do you have a doc who will give them to you? Clonidine is used to lower Blood Pressure which always go up, and it also helps to relax you. Baclofen or Robaxin help with the shakes, and Trazodone and Benadryl help sleep. Zofran is also used especially if nausea is present. Actually you don't need a script for Benadryl, but you do for the rest of them. If you can't see a doc you can try Sleepytime Tea, or any tea with Chamomile, and Valerian root in it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Sep 2010 • 1 answer
Updated 6 Nov 2010 • 5 answers
Updated 30 Nov 2010 • 3 answers
Updated 2 Feb 2011 • 1 answer
Updated 23 Aug 2011 • 5 answers